# SDR SWAA2020062989965

- Difficulty date: June 3, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 53,904 hours, 28,389 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB HAS A CRACK AT RIB NR 4 BS 120.3 ON STIFFENER NR 4 BOTTOM.  CUT DAMAGE AT RIB NR 4 ON STIFFENER NR 4; PERFORMED HFEC INSP ON CUT OUT AT THE VERTICAL NR 4 STIFFENER AND WEB AT NR 4 RIB AND ROTO INSP ON EXISTING FASTENER HOLES ON VERTICAL STIFFENER NR 4. NO FOUND CRACKS IAW NDT/NTM PART 6 51-00-00 PROCEDURE 23 AND 16; TREATED; PRIMED AREA AND INSTALLED A REPAIR IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4.
